Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 33, NWS Tulsa, OK

March 2, 2008LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 2, 2008, 10:20 PM CST for LeFlore County, Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2008, 10:20 PM CST (04:20 UTC)
Expired
Mar 2, 2008, 11:15 PM CST
In force
55 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 8:23 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
713 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
1.5
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 030420
SVRTSA
OKC079-030515-
/O.NEW.KTSA.SV.W.0033.080303T0420Z-080303T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1020 PM CST SUN MAR 2 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1115 PM CST

* AT 1016 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 18 MILES SOUTHWEST OF FANSHAWE...
  MOVING NORTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FANSHAWE...
  WISTER...HEAVENER...HOWE...POTEAU AND BOKOSHE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3468 9505 3481 9505 3496 9495 3497 9492
      3501 9492 3522 9479 3497 9443 3470 9492
TIME...MOT...LOC 0420Z 223DEG 39KT 3475 9499

$$
2 follow-up statements
000 
WWUS54 KTSA 030442
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CST SUN MAR 2 2008

OKC079-030515-
/O.CON.KTSA.SV.W.0033.000000T0000Z-080303T0515Z/
LE FLORE OK-
1043 PM CST SUN MAR 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR NORTHERN LE FLORE COUNTY...

AT 1041 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SUMMERFIELD...MOVING
NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FANSHAWE...
WISTER...HOWE...POTEAU AND BOKOSHE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3489 9499 3496 9495 3497 9492 3501 9492
      3522 9479 3497 9443 3478 9482
TIME...MOT...LOC 0443Z 219DEG 33KT 3489 9485

$$
000 
WWUS54 KTSA 030514
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CST SUN MAR 2 2008

OKC079-030523-
/O.EXP.KTSA.SV.W.0033.000000T0000Z-080303T0515Z/
LE FLORE OK-
1113 PM CST SUN MAR 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LE FLORE COUNTY
EXPIRES AT 1115 PM CST...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...HOWEVER STORMS 
NEAR SHADY AND NEAR SUMMERFIELD REMAIN STRONG AND CAPABLE OF WINDS 
TO 50 MPH AND PEA SIZE HAIL.  HOWEVER...NO SEVERE WEATHER IS 
CURRENTLY DETECTED THEREFORE THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
ONGOING STORMS ACROSS LE FLORE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3489 9499 3496 9495 3497 9492 3501 9492
      3522 9479 3497 9443 3478 9482
TIME...MOT...LOC 0513Z 219DEG 33KT 3510 9464

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 10:04 PM CST, 16 minutes earlier.

Area forecast discussion, Mar 2, 10:04 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1004 PM CST SUN MAR 2 2008

.MESOSCALE UPDATE...
THE ISOLATED SUPERCELLS IN SOUTHEAST OKALAHOMA
ARE TRACKING THROUGH A VERY FAVORABLE ENVIRONMENT
FOR SEVERE WEATHER.  SURFACE-BASED CAPE HAS INCREASED
TO AROUND 1000 J/KG ALONG THEIR PATH...WITH ALL SHEAR
PARAMETERS STRONG.

THE CAP HAS WEAKENED ENOUGH THAT THE CELLS
MAY BECOME SURFACE BASED.  THESE CELLS WILL HAVE TO BE
MONITORED CLOSELY FOR TORNADO POTENTIAL.  SR-HELICITY
RANGES FROM 400 TO 600 M2/S2 DEPENDING ON THE INDIVIDUAL
STORM MOTIONS.  HODOGRAPHS SHOW THAT MID-LEVEL
STORM RELATIVE WINDS ARE HIGH AND FURTHER ENHANCING
STORM ORGANIZATION.

EMERGENCY MANAGEMENT GROUPS SHOULD CLOSELY MONITOR
THE PROGRSS OF THESE STORMS AS THEY AFFECT PUSHMATAHA...
LATIMER AND LE FLORE COUNTIES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.

     WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

     WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
Hazardous weather outlook, Mar 2, 9:11 PM CST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
911 PM CST SUN MAR 2 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031515-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
911 PM CST SUN MAR 2 2008

...A MAJOR STORM WITH SEVERE WEATHER...FLOODING AND WINTER WEATHER
TO AFFECT THE AREA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
	ONSET....NOW...ENDING BY 6AM.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL
        ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW...ENDING BY 6AM

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

	AREA AT GREATEST RISK...SOUTHEAST AND EAST-CENTRAL OKLAHOMA
        ALONG WITH NORTHWEST ARKANSAS.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA.
	ONSET...AFTER 5AM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

DISCUSSION...
A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT.
AHEAD OF IT THUNDERSTORMS WILL INCREASE WITH THE
THREAT FOR WIND AND HAIL.  THERE IS SOME POTENTIAL
FOR A BRIEF TORNADO WITH ANY STORM IN THE AREA GIVEN
THE VERY STRONG AND TURNING LOW-LEVEL WINDS.  THIS
LOW-LEVEL WIND SHEAR WILL BE MAXIMIZED IN THE ARKANSAS
RIVER VALLEY IN EXTREME EASTERN OKLAHOMA AND WEST-CENTRAL
ARKANSAS.  PERSONS IN SEVERE THUNDERSTORM WARNINGS
SHOULD BE READY TO MOVE TO PLACE OF SAFETY AS TORNADOES
IN THESE CIRCUMSTANCES CAN DEVELOP SUDDENLY.

WITH THE EXPANDING STORM ACTIVITY...HEAVY RAIN WILL BECOME
WIDESPREAD TONIGHT WITH THE MOST PROLONGED RAINS
EXPECTED FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
RAINFALL OF 1 TO 3 INCHES IS EXPECTED TO BE COMMON IN THE
AREA WITH AMOUNTS TO AROUND 4 INCHES POSSIBLE TOWARD MORNING.

STRONG WINDS WILL FOLLOW BEHIND THE COLD FRONT WITH GUSTS
NEAR 45 MPH AT TIMES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL
...HEAVY RAIN POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HEAVY RAIN WILL CONTINUE INTO MONDAY BEHIND THE FRONT BRINGING
STORM TOTALS IN SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS
TO AROUND 5 INCHES IN SOME AREAS.  FLOODING OF MAIN STEM RIVERS
AND FLASH FLOODING WILL OCCUR IN THE AREAS RECEIVING THE HEAVIEST
RAIN.

AS COLD AIR MOVES IN BEHIND THE FRONT AND THE MAIN UPPER-LEVEL
SYSTEM APPROACHES...WINTRY PRECIPITATION WILL DEVELOP.  THERE IS
THE POTENTIAL FOR A BAND OF HEAVY SNOW TO DEVELOP IN
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  BURSTS
OF VERY HEAVY SNOW WITH THUNDER WILL BE POSSIBLE...CAUSING
ACCUMULATIONS DESPITE THE WARM GROUND CONDITIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ALL EMERGENCY AGENCIES IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SHOULD CLOSE FOLLOW THE LATEST INFORMATION FOR THIS MAJOR STORM AND
PREPARE FOR THE IMPACTS RELATED TO SEVERE THUNDERSTORMS...FLOODING
AND HEAVY SNOW.  SEE THE LATEST ADVICES FROM THIS OFFICE FOR
THE MOST UP TO DATE INFORMATION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 2, 7:00 PM CST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CST SUN MAR 2 2008

OKZ054-059-030145-
OSAGE OK-PAWNEE OK-
700 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE AND PAWNEE

AT 700 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF WEBB CITY TO 14 MILES WEST
OF APPERSON TO 27 MILES WEST OF RALSTON...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...
SHIDLER...WYNONA...FAIRFAX...PERSHING...NELAGONEY...BURBANK...
OKESA...APPERSON...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...
HULAH...GRAINOLA AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3701 9603 3687 9605 3647 9626 3644 9703
      3653 9703 3658 9691 3657 9703 3668 9703
      3672 9700 3670 9695 3677 9689 3680 9676
      3700 9674
TIME...MOT...LOC 0100Z 256DEG 43KT 3696 9689 3670 9693
          3649 9714
Special weather statement, Mar 2, 7:36 PM CST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CST SUN MAR 2 2008

OKZ049-053-030230-
CHOCTAW OK-PUSHMATAHA OK-
736 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 736 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTHWEST OF BOSWELL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BOSWELL...ANTLERS...
MOYERS...KOSOMA...DARWIN...KELLOND...EUBANKS AND DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3391 9593 3415 9597 3418 9595 3418 9580
      3451 9580 3453 9578 3453 9569 3456 9568
      3457 9565 3447 9541
TIME...MOT...LOC 0136Z 213DEG 35KT 3410 9599
Special weather statement, Mar 2, 7:46 PM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CST SUN MAR 2 2008

OKZ054-059-030230-
OSAGE OK-PAWNEE OK-
746 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OSAGE AND PAWNEE

AT 746 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF FORAKER TO 7 MILES WEST OF
PAWNEE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...HOMINY...WYNONA...
FAIRFAX...PERSHING...NELAGONEY...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...HULAH...GRAINOLA...PAWNEE...
BLACKBURN...SKEDEE...CLEVELAND AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3699 9600 3630 9644 3632 9700 3699 9667
TIME...MOT...LOC 0146Z 259DEG 27KT 3696 9647 3636 9691
Special weather statement, Mar 2, 8:19 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CST SUN MAR 2 2008

OKZ049-073-075-030315-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
819 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND LATIMER

AT 819 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES WEST OF DUNBAR...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...YANUSH...
HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...MCALESTER...PITTSBURG...
BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...BACHE...
ALDERSON...KREBS...CLAYTON...STANLEY...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3451 9575 3453 9573 3454 9568 3458 9569
      3458 9586 3460 9589 3504 9581 3506 9491
      3438 9553
TIME...MOT...LOC 0219Z 214DEG 42KT 3452 9573
Special weather statement, Mar 2, 9:35 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CST SUN MAR 2 2008

OKZ049-053-030400-
CHOCTAW OK-PUSHMATAHA OK-
935 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 935 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF SOPER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...SOPER...KENT...ANTLERS...DELA...
CLOUDY...FINLEY...SNOW AND KELLOND.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3448 9543 3432 9524 3401 9570 3409 9580
TIME...MOT...LOC 0335Z 225DEG 37KT 3410 9569
Special weather statement, Mar 2, 9:52 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
952 PM CST SUN MAR 2 2008

ARZ001-OKZ063-030415-
BENTON AR-DELAWARE OK-
952 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     EASTERN DELAWARE

AT 952 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF KANSAS...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...JAY...TWIN OAKS...KANSAS...
COLCORD...SULPHUR SPRINGS...MAYSVILLE...GRAVETTE AND CHEROKEE CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL.

LAT...LON 3657 9461 3650 9460 3651 9447 3646 9437
      3616 9472 3617 9483 3623 9494 3662 9470
TIME...MOT...LOC 0352Z 215DEG 56KT 3626 9478

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:48 PM CSTWind AdvisoryTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more11 hr
Mar 2, 7:00 PM CSTSpecial Weather StatementTSAOsage45 min
Mar 2, 7:36 PM CSTSpecial Weather StatementTSAChoctaw54 min
Mar 2, 7:46 PM CSTSpecial Weather StatementTSAOsage, Pawnee44 min
Mar 2, 8:15 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Mar 2, 8:19 PM CSTSpecial Weather StatementTSALatimer, Pittsburg56 min
Mar 2, 8:58 PM CSTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 2, 9:03 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
Mar 2, 9:13 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner49 min
Mar 2, 9:35 PM CSTSpecial Weather StatementTSAPushmataha25 min
Mar 2, 9:38 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha39 min
Mar 2, 9:44 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha46 min
Mar 2, 9:52 PM CSTSpecial Weather StatementTSADelaware23 min
Mar 2, 9:53 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa67 min
Mar 2, 10:37 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner53 min
Mar 2, 11:08 PM CSTSpecial Weather StatementTSACherokee, Delaware52 min
Mar 2, 11:28 PM CSTSpecial Weather StatementTSACherokee, Delaware, Mayes62 min
Mar 2, 11:57 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee48 min
Mar 3, 12:13 AM CSTSpecial Weather StatementTSAAdair, Delaware62 min
Mar 3, 12:51 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Sequoyah54 min
Mar 3, 1:44 AM CSTFlash Flood WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah6 hr
Mar 3, 1:48 AM CSTSpecial Weather StatementTSALatimer, LeFlore57 min
Mar 3, 2:58 AM CSTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Mar 3, 4:05 AM CSTWinter Storm WarningTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more28 hr
Mar 3, 4:05 AM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more26 hr
Mar 3, 4:32 AM CSTFlash Flood WarningTSAPittsburg6 hr
Mar 3, 7:43 AM CSTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah3 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore24 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore3 days
Mar 3, 8:18 AM CSTRiver Flood WarningTSAPushmataha31 hr
Mar 3, 8:54 AM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah4 hr
Mar 3, 5:54 PM CSTRiver Flood WarningTSASequoyah7 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.